Publication
Title
Likelihood based frequentist inference when data are missing at random
Author
Language
English
Source (journal)
Statistical science / Institute of Mathematical Statistics. - Hayward, Calif., 1986, currens
Publication
Hayward, Calif. : 1998
ISSN
0883-4237 [print]
2168-8745 [online]
Volume/pages
13 (1998) , p. 236-247
ISI
000077152700003
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 21.02.2023
To cite this reference